IJMCT Volume 1 Issue 4 - Mathematics Journal
Submit your article : IJMCTchief@gmail.com


Volume 1 Issue 4 - Sep - Oct 2017

S.No

Title/Author Name

Paper ID

01

Boundary Value Problems for First Order Complex Partial Differential Equations in a Ring Domain

Authors: S.Sangeetha, S.Tamilarasi

IJMCT-V1I4P1

02

Regular Storngly Connected Sets in Topology

Authors: A. Rathika , R. Vaithiyalingam

IJMCT-V1I4P2

03

Epidemiology is Study of Disease in a Population in Particular

Authors: J. Joseph Edward Michale , M.Ramesh Kumar

IJMCT-V1I4P3

04

Removed Paper

Authors: -

IJMCT-V1I4P4

05

Concept of Fuzzy Differential Equations

Authors: K. Ayyanar , M. Ramesh kumar

IJMCT-V1I4P5

06

Positive Ideal Solution in The Topcis Method

Authors: H. Rajini ,R. Vaithyalingam

IJMCT-V1I4P6

07

The Study of Fuzzy Differential Equations Expanding as New Branch of Fuzzy Mathematics

Authors: N. Karthikeyan, M. Ramesh kumar

IJMCT-V1I4P7

Paper uploading is in progress. Author(S) are requested to complete their paper formalities.